# SDR FDEA202512142251

- Difficulty date: December 14, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N115FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42713
- Aircraft time: 20,863 hours, 8,683 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Zone 500 Slat
- Component: Slat, Boeing
- Component part number: 114T4105405G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 5 SLAT HAS A DENT IN UPPER TRAILING WEDGE SKIN 34 INCHES FROM INBD EDGE.  REPAIRED LT WING NR 5 SLAT UPPER T/E WEDGE SKIN IAW SRM 57-43-02-0I, PG 1-2, DETAIL 1 & 2, SRM 51-70-10-2R, AND AMM 51-21-10-7.  MAJOR REPAIR. SEE JPF FOR OTHER WORK ACCOMPLISHED.
